# SDR ASAA2022011837222

- Difficulty date: January 18, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 53,985 hours, 16,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCESSING FOR A REPAIR, BAFFLE AT BS 500B AND 500C FOUND TO BE CRACKED AT STR 25R. GROUNDED - YES. BAFFLE  AT BS 500B TO 500C STR 25R WAS REMOVED AND REPLACED  IAW B737-800 SRM 51-40-02-0G-0 REV 74 DTD 10 NOV 2021.
